# SDR 9626999140

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT UPON GEAR EXTENSION, NOSE WHEEL GREEN LIGHT WOULD NOT ILLUMINATE.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE.  RECYCLED GEAR AND GREEN ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR SEVERAL TIMES WITH ALL OPERATIONS AND INDICATIONS NORMAL.  LUBRICATED NOSE GEAR AND APPROVED FOR SERVICE.
